# SDR SIMA20210321002

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,528 hours, 35,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT INOP AT ROW 12-C/A-RAR AISLE EMERGENCY LIGHT LAMP AT ROW 12 IAW EMB 145 AMM 33-50-08. OPC GOOD
